I recently been dating this girl she is on the nuvaring birth control, we been active a good amount of times but dont mean to brag I am big for her and she is very tight so there is alot of friction and I felt my penis being sore. Couple days later I noticed my penis is somewhat irritated around the head and around my pee hole which burns when peeing. about 3 days ago i noticed the urination burning and also little white bumps around my shaft and on my head looks like little white pimples with a black head in the middle. I heard from sister in law that she used the nuvaring and and it has irritated her spouse so my first reaction that it might be an reaction from the chemicals from the ring. The girl I am dating been dating for 2 weeks now and I mentioned to her if she every experienced anything and she says she is clean. but I went to the doctor this morning my urologist cause I recently been circumsized 3 months ago and taught i might be sensitive down there still but reaction isnt at the circumsized part of the penis only the lower shaft and couple on the head. my doctor first reaction was like are you sure this girl is clean. but then i mentioned she is on this birthcontrol ring and i looked it up online and people are also talking about men getting reactions toward it. He goes it might be the case why you got irritation, but I took a urine sample but I am going crazy hopping it aint herpes but he did prescribe me Zovirax ointment which is a herpes medication.
has anyone experianced what I have been to?
he mentioned if i have had any coldsores, which the girl im dating just recently had so its freaking me out cause of the herpes symptoms are coldsore but it could also be the hormones from the birth control.
so basically I WOULD REALLY APPRECIATE ANY REPLY.
very small white pimples like on shaft and head of penis with a black dot in the middle of each.
burn when i urinate which might be the case that my head is irritated. Nothing obnormal coming out of urine no blood or white puss etc.. Penis is tender to touch.
I have been looking up online for everything from irritation due to the nuvaring to every thing i can think of and I am in the blue with it until my doctor gets back to me with the urine sample.
another scare is i feel like i am coming down with a cold. and last night I had a headache it might be because I started taking Cipro yesterday which I think would kill the bacteria, I have a couple left from when I had my circumcision .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.